anonymoose

Members
  • Content count

    2
  • Joined

  • Last visited

Community Reputation

3 Neutral

About anonymoose

  • Rank
    Newbie
  1. I'm making a desperate attempt for help or advice or anything I don't know what else to do I've been taking about 100-200 mg a day for the past - maybe 6 months Tried to quit and failed each time, and have ruined just about every aspect of my life. My question to you- has anyone that has done such a high dose for as long or longer amount of time, experienced severe chest pains and heart attack symptoms? I've been to the ER twice in the last 2 months because of the chest pains, but they found nothing and I didn't tell them about my addiction. I feel so weak, dizzy, numb and when it wears off, my heart just shoots with pain I don't see how there can be nothing wrong there. I feel like my heart is about to stop any second. My addiction has broken me so much I am not really afraid of dying itself.... I just can't bear the thought of my mom being burdened by it. Has anyone else made it through similar physical conditions? I am a 20 year old female, 5' 5" weigh 98 lbs.
  2. There is just no one to talk to about this I've always been a hair puller, but as the Adderall addiction gets worse, so does my trich.. I was used to coping with it somewhat and hiding it almost completely, but it has become so severe that I consider my body destroyed. My eyebrows are lopsided, my hair that has finally growing in from constant pulling in highschool is disappearing once again, and I ended an amazing relationship because I ran out of excuses as to why I refused to be even remotely intimate. If he saw under my clothes and make-up any longer, we wouldn't have been together much longer anyway. The worst part is that if it came down to quitting adderall as the only way to control the urges, I know I would choose the drug. I hate myself without adderall and it seems like the rest of the world does too. I guess there will be suffering either way. If there is anyone out there who can relate even to the slightest..... It would add some brightness to my life just to know that i'm not alone, and maybe even that suffering isn't inevitable. ~Thank you all dearly~